MAUDE Adverse Event Report: KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB

KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER PLUS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr), and supporting quality records confirmed no anomalies that may have caused, or contributed to the malfunction.
 
Event or Problem Description
Consumer reported the string was missing from a tampon.She was able to manually remove the pledget from her vaginal cavity, and did not seek medical attention.She did not experience any adverse health effects.

Brand Name
U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORPORATION - CONWAY MILL
480 exchange ave.
conway AR 72032 7191
MDR Report Key10659119
Report Number2381757-2020-00464
Device Sequence Number3529326
Product Code HEB
UDI-Device Identifier00036000515749
UDI-Public036000515749
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER PLUS
Device Lot NumberAC933622X1612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR